# SDR CA070222003

- Difficulty date: February 22, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 2,407 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bracket
- Part number: 07321014
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 2,383 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HORIZONTAL STABILIZERS REMOVED FOR REPAIR.  AFT ATTACHMENT POINT REINFORCEMENT BRACKETS PN 0732101-4 REPLACED WITH NEW.  ADJACENT RIVETS REPLACED.  TAIL RE-ASSEMBLED.  DUAL INSPECTED. (TC NR 20070222003)
